# SDR 95UAL747009

- Difficulty date: February 13, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N158UA
- Make and model: Boeing 747238B
- Aircraft serial: 21054
- Engine: Pwa JT9D7J
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hyd Syst
- Condition: Failed
- Location: Nr 1 Syst
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

NR 1 HYDRAULIC SYSTEM FAILED DURING FLAP RETRACTION.
